Leaderboard

Advertising

Join us in September

Developing Strategies for the Defeat of International Terrorism

Now in its 9th year, The World Counter Terror Congress (WCTC) 2020 will provide an un-rivalled opportunity to hear from those driving the fight against terrorism globally.

See below for highlights of our speaker sessions.

View WCTC Agenda Register your place

Key themes:

With the common goal of sharing best practice and reducing the risk of terrorist attack to our nations, the World Counter Terror Congress will place particular focus on countering violent extremism, protective security and intelligence gathering. Key themes include:

  • Countering Radicalisation and Violent Extremism
  • Protective Security for Complex Urban Environments


Conference pricing

Speaker Highlights

Enabling the Global Tech Industry to Tackle Terrorist Exploitation of their Technologies

Day 1: Tuesday 8 September | 11.55 - 12.15

Adam HadleyWorking on behalf of the UN Counter-Terrorism Committee, Tech Against Terror is supporting the global tech industry in confronting the exploitation of their technologies by terrorist organisations. With a particular focus on SME’s, Adam will provide important guidance and best practices for protecting organisations and users.

Adam Hadley, Director – Tech Against Terrorism

View all speakers Register your place

Testing the evidence base for Preventing or Countering Violent Extremism – What works (and what doesn’t)

  • Day 1: Tuesday 8 September | 14.25 - 14.45

Emily WinterbothamEmily is Director of the Terrorism and Conflict group and Senior Research Fellow at RUSI focusing on extremism and radicalisation, countering violent extremism and peacebuilding. Emily will provide answers to important questions surrounding the effectiveness of P/CVE strategies and interventions.

Emily Winterbotham, Director Research Group on Terrorism and Conflict – RUSI

View all speakers Register your place

Securing Large Scale Public Events from Terrorism

Day 2: Tuesday 9 September | 11.15 - 11.35

Pete DaltonDuring a 28-year career in military and law enforcement, Chief Inspector Dalton planned and commanded events of international significance, including the Royal Wedding of Prince Harry and Meghan Markle and the state visit of President Trump. Now a leading international expert on protective security for major events, Chief Inspector Dalton will outline the improvements that have been made in securing public spaces and recommendations for further progress.

Chief Inspector (retd) Pete Dalton, International Incident Command & Protective Security Consultant - PAD Command Consultancy

View all speakers Register your place

Shaping the Future: Evidence-Based Strategic Analysis and its Impact on Counter-Terrorism Policy Planning

Day 1: Tuesday 8 September | 13.45 - 14.05

Hadelin FerontHadelin Feront heads the City of Brussels’ Unit for Preventing and Countering Violent Extremism (P/CVE Unit). He also manages a team that implements the local government’s P/CVE strategy combining strategic communication campaigns, a community resilience programme, as well as risk-assessments and interventions to disengage individuals from violent extremist behaviour and terrorism. Mr Feront will discuss the Unit’s data-driven approach to identifying people and groups who are potentially susceptible to extremist ideology and the measures used to counter such actions.

Hadelin Feront, Head of the Countering Violent Extremism Unit – City of Brussels

View all speakers Register your place

Debate the future of Counter Terror with us

If you would like to hear our experts speak, register your place.

For any queries about the event, please do not hesitate to contact a member of our team.

View Agenda

Loading
10:00
  1. 15 mins
10:55
  1. Morning Coffee Break
    20 mins
11:15
  1. 20 mins

    Session 1: Countering Radicalisation and Violent Extremism Online

11:35
  1. 20 mins

    Session 1: Countering Radicalisation and Violent Extremism Online

11:55
  1. 20 mins

    Session 1: Countering Radicalisation and Violent Extremism Online

12:45
  1. Lunch Break
    60 mins
15:15
  1. 30 mins
16:05
  1. 20 mins

    Session 3: Accessing the Threat Posed by Far-Right Extremism

10:55
  1. Morning Coffee Break
    20 mins
11:55
  1. 20 mins

    Session 1: Protective Security in Complex Urban Environments

12:45
  1. Lunch Break
    60 mins
13:45
  1. 20 mins

    Session 2: Private Public Partnership in the Field of Protective Security

14:05
  1. 20 mins

    Session 2: Private Public Partnership in the Field of Protective Security

14:25
  1. 20 mins

    Session 2: Private Public Partnership in the Field of Protective Security

  • ASC-Logo_Tall
  • SyI_CPD_Logo
  • ASS__Security-Institute
  • 1200px-NATO_OTAN_landscape_logo-svg
  • NPCC-low-res

 

Associations & Partners

  • 200-1Sec-News
  • 200-airline-suppliers
  • 200-airport-suppliers
  • 200-CBNW
  • 200-CBNWXplosive
  • 200-C-IEDReport
  • 200-CRJ
  • 200-CyberSecurityReview
  • 200-Met-Life
  • Aviation-Security-International
  • 200-Police-Life
  • 200-TBRG
  • 300-HS-DE
  • CIPReview
  • Logo_Europ_Security&Defence
  • Security-Buyer-Logo-500
  • SourceSecurity-728x90
  • defence-logo
  • ICPEM_Logo
  • Logo-policing-insight-web-large
  • GovCIO-Outlook
  • emergency-live
  • CP-full-colour


 

Media Partner